Azithromycin Respiratory Tract Infection Fungal Side Effect Reports
The following Azithromycin Respiratory Tract Infection Fungal side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Respiratory Tract Infection Fungal, can occur, and what you can do about them.
A side effect could appear soon after you start Azithromycin or it might take time to develop.
|Oral Candidiasis, Circulatory Collapse, Condition Aggravated, Respiratory Tract Infection Fungal, Dyspnoea|
This Respiratory Tract Infection Fungal side effect was reported by a health professional from UNITED KINGDOM. A 69-year-old female patient (weight:NA) experienced the following symptoms/conditions: respiratory tract infection,asthma. The patient was prescribed Azithromycin (dosage: NA), which was started on Sep 08, 2011. Concurrently used drugs:
|Circulatory Collapse, Oral Candidiasis, Condition Aggravated, Dyspnoea, Respiratory Tract Infection Fungal|
This Respiratory Tract Infection Fungal Azithromycin side effect was reported by a health professional from UNITED KINGDOM on Feb 02, 2012. A Female , 69 years of age, was diagnosed with
|Condition Aggravated, Oral Candidiasis, Circulatory Collapse, Respiratory Tract Infection Fungal, Dyspnoea|
This is a Azithromycin side effect report of a 69-year-old female patient (weight:NA) from UNITED KINGDOM, suffering from the following symptoms/conditions: respiratory tract infection, who was treated with Azithromycin (dosage:500 Mg, 1x/day, start time: Sep 08, 2011), combined with:
|Condition Aggravated, Circulatory Collapse, Oral Candidiasis, Respiratory Tract Infection Fungal, Dyspnoea|
A 69-year-old female patient (weight: NA) from UNITED KINGDOM with the following symptoms: respiratory tract infection started Azithromycin treatment (dosage: 500 Mg, 1x/day) on Sep 08, 2011. Soon after starting Azithromycin treatment, the consumer experienced several side effects, including:
|Oral Candidiasis, Respiratory Tract Infection Fungal, Condition Aggravated, Circulatory Collapse, Dyspnoea|
A female patient from UNITED KINGDOM was prescribed and started Azithromycin on Dec 02, 2011. Patient felt the following Azithromycin side effects: oral candidiasis, respiratory tract infection fungal, condition aggravated, circulatory collapse, dyspnoea Additional patient health information: Female , 69 years of age, The consumer reported the following symptoms: was diagnosed with
Azithromycin Respiratory Tract Infection Fungal Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Azithromycin Respiratory Tract Infection Fungal Reviews
|Tue, 30 Apr 2013|
Jewel.... I too have loss taste and smell. Have u regained yours?
|Thu, 08 Mar 2012|
I am female, 59, and have not been sick in 6 years. I got bronchitis for which the doctor prescribed Azithromycin. Within a day, I had severe panic attacks. I was very sick and wanted so much to rest but found I had to keep moving to keep the panic attacks at bay. I walked outdoors and my husband drove me around so I could have things to look at. TV frightened me, books frightened me, the internet frightened me. I have NEVER had a panic attack before. I was beyond amazed. This stuff is poison. I refused to take the 6th dose. Panic attacks lessened and stopped altogether on 7th day after I first took it.
|Wed, 18 Jan 2012|
After first dosage 3 days ago, I have not been able to sleep at night. That on top of the bad cold and upper respiratory infection I am so tired and cannot get well with this going on. I have 2 tabs left and will not take anymore. I have to get some rest as I work full time and have to be able to do my job.
|Fri, 12 Oct 2012|
Ive had the same issue. Ive seem to lost my sense of taste and smell altogether. Im confused as if it were the antibotic or just me being sick.Ive even lit 4 yenkee candle around the house to see what i could smell. And my nose is claer i can breathe trough it!
|Mon, 27 Feb 2012|
What's on your mind...i was put on Azithromycin on feb 21st my my family doctor.
|Wed, 23 Sep 2009|
|what is the side effect of athromycin 500|
|Fri, 09 Oct 2009|
|the drug that i importaqnt was to strong.|
|Wed, 11 Mar 2009|
|I was diagnosed with brochitis and was prescribed Azithromycin in liquid form. Within 90 minutes of consuming my first dose yesterday, I was hit with very intense abdominal pain followed by horrible diarrhea,later compounded by some difficulty in breathing during the night. This morning I woke up to rashes on both upper arms and across my back. Won't be taking anymore of this stuff. Will stick with homeopathic remedies and see if it works.|